# SDR VNAA2020052311101

- Difficulty date: May 22, 2020
- Submitted: May 23, 2020
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 13,291 hours, 12,198 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILERS MESSAGE EN ROUTE. THE CREW DECLARED AN EMERGENCY AS PRECAUTION BUT CREW WERE NOT NEEDED. THEY LANDED AND TAXIED TO A GATE WITHOUT INCIDENT. PERFORMED SPOST 2 IAW CRJ 900 AMM 27-61-05-740-801-A03. TEST GOOD. PERFORMED OPS CHECK OF THE MFS ACTUATOR IAW CRJ 900 AMM 27-62-01-710-801-A01. OPS CHECK GOOD. NO OTHER DEFECTS NOTED.
